Nonlinear Dynamics and
Systems Theory :: An International Journal of Research and Surveys
Nonlinear Dynamics
and
Systems Theory

An International Journal of Research and Surveys



Home

About this journal

Editors

Table of contents

For contributors

Subscription information

Advertising via ND&ST


Style files: Sample_NDST.zip

-->

NONLINEAR DYNAMICS AND SYSTEMS THEORY

An International Journal of Research and Surveys

Volume 18
Number 2
2018


Contents

Entropy Solutions of Nonlinear p(x)-Parabolic Inequalities
107
Youssef Akdim, Allalou Chakir, Nezha El gorch and Mounir Mekkour
| Abstract (pdf) |  | Article (pdf) | 
Monotone Method for Finite Systems of Nonlinear Riemann-Liouville Fractional Integro-Differential Equations
130
Z. Denton and J.D. Ramirez
| Abstract (pdf) |  | Article (pdf) | 
Local Existence and Uniqueness of Solution for Hilfer-Hadamard Fractional Differential Problem
144
D.B. Dhaigude and Sandeep P. Bhairat
| Abstract (pdf) |  | Article (pdf) | 
Different Schemes of Coexistence of Full State Hybrid Function Projective Synchronization and Inverse Full State Hybrid Function Projective Synchronization
154
A. Gasri
| Abstract (pdf) |  | Article (pdf) | 
On Multi-Switching Synchronization of Non-Identical Chaotic Systems via Active Backstepping Technique
170
Aysha Ibraheem
| Abstract (pdf) |  | Article (pdf) | 
A Novel Method for Solving Caputo-Time-Fractional Dispersive Long Wave Wu-Zhang System
182
A. Jaradat, M.S.M. Noorani, M. Alquran and H.M. Jaradat
| Abstract (pdf) |  | Article (pdf) | 
Closed-Form Solution of European Option under Fractional Heston Model
191
Mohamed Kharrat
| Abstract (pdf) |  | Article (pdf) | 
Sufficient Conditions for the Existence of Optimal Controls for Some Classes of Functional-Differential Equations
196
O. Kichmarenko and O. Stanzhytskyi
| Abstract (pdf) |  | Article (pdf) | 

 

Home  | Editors  | About this journal  | Table of contents
For contributors  | Subscription information